Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hatemenow

Member
  • Posts

    42
  • Joined

  • Last visited

Reputation

0 Neutral

About hatemenow

  • Birthday 03/20/1986

Profile Information

  • Gender
    Male
  1. i have been on bactrim for about 3 months now and it has done wonders. The only thing i am worried about is what will happen once i am totally off it in a couple of months(derm is lowering my dose to 1 a day, then 1 every other day, then off of it), and i am afraid that my acne will once again return once i am off bactrim.
  2. yea i heard low dose is better for those who do not want to suffer or can handle the more severe side effects such as muscle pains, dryness, or liver and cholesterol levels raising. And I think that many people experience a relapse of acne coming back because they go on a low dose for only 5-6 months which is not enough to reach the cumulative 120mg/kg reccomended dose. So staying on low dose means to stay on it for a longer period of time compared to those taking higher doses. Well that is what
  3. thanks and yea im hard on my face too sometimes, just cant help it lol. and i just used the benzamyacin on spots intead of the whole face just so the red marks and scars wont get aggravated even more. or should it not matter? thanks again
  4. so i washed my face, and although i knew better than to rub my face with a towel, i couldnt help so i rubbed my whole face to get rid of the damn itching!! After i was done, my face was red and parts of my face were itchy and some pimples bled. I was wondering if this was gonna make my current acne and scars worse or it shouldnt make too much of a difference? also will it be ok to use benzamyacin on my face the same night? one good thing about rubbing my face is it seems it got rid of the excess
  5. i have just read about Cipher Pharmaceuticals and that they have develloped a new type of accutane called cip-isotretinoin. Apparently it is supposed to be more effective than accutane even on an empty stomach. Don't know much else about it but if anyone else has heard of this let others know through this post..
  6. thats good to hear , and dont worry about the tiredeness i felt the same way when i was on tane and played sports. Yea my derm said we could try for 20mg/day too but i dont know when she'll start me, i think she wants me to finish off bactrim first(i dont know why), oh and accutane does come in 10mg pills, but if you dont get them you could always take a 20mg pill every 2 days if you go on a 10mg per day regimen. Oh and im guessing you took another initial bloodtest and everything's back to norm
  7. yea when accutane is the last resort for clear skin, desperation is understandable, maybe not warranted, but understandable. any other opinions or suggestions on this subject?
  8. Wow, I'm surprised a doctor would go out on a limb for a patient like that. If I asked my derm that, she'd probably reply, "Um...no. Here's some antibiotics."
  9. if you're like me and your cholesterol or liver function tests are raised tremendously because of accutane and you are forced to cut down or even stop(as was my case), then what if 2-3 days before your bloodtest you just stop taking accutane until after the test. i've been told that as long as you reach the cumulative dose of 120mg/kg, then accutane should work just as well on any daily dose so stopping for a few days should not be a problem. i only bring this up because my blood test results ha
  10. yea i know its bullshit..have you tried maybe milk thistle? i heard its supposed to work wonders so maybe ill give it a try..good luck i hope we both get through it
×